# SDR PLGA971002A

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autocoarsen
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4237 - DURING TAKEOFF, THE AUTOCOARSEN FAIL LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND THE AUTOCOARSEN CIRCUIT BREAKER OPEN.  BREAKER WAS RESET AND SYSTEM TESTED GOOD.  (M)
